# SDR UALA2009123004057

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,208 hours, 9,223 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 213
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOP IN AUTO, OK IN STANDBY, LT PACK TEMP CONT FAULTED RAM INLET ACTUATOR & TEMP CONTROL VALVE. TRIED NEW PACK CONTROLLER AND STILL FAULTS RAM INLET ACT AND TEMP CONTROL VALVE. REPLACED LT TEMP CONTROL VALVE. RAN LT PACK IN AUTO. OPS CHECKS GOOD. NO MSGS. LT PACK SECONDARY HEAT EXCHANGER HAS 8.6 INCH CRACK AT UPPER SEAM. REPLACED HEAT EXCHANGER. NO LEAKS NOTED.
